# SDR USAAD00151

- Difficulty date: September 24, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D29985103
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - THE AFT LEFT SERVICE DOOR EVACUATION SLIDE INFLATION BOTTLE HAD LOW PRESSURE.  MAINTENANCE REPLACED THE AFT LEFT SERVICE DOOR EVACUATION SLIDE.  (M)
